# SDR DLM88100836

- Difficulty date: March 29, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 61,112 hours, 47,760 cycles
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND THE EMERGENCY LIGHTS ABOVE THE L1 AND R1  FLIGHT DECK DOORS TO BE INOPERATIVE.  MX REPLACED THE BATTERIES, ONE OF WHICH WAS AT ZERO VOLTS.  AN OPS CHECK WAS GOOD AND THE ACFT WAS RETURNED TO SERVICE.
